PARALINK 180MG SUPPOSITORIES (10’S)

8.55

In the management of pain and fever associated with conditions such as flu, the common cold, headache, rheumatism, teething and post-operative discomfort. Paralink Suppositories contain paracetamol which relieves pain and reduces temperature. Each suppository contains paracetamol 180mg

Out of stock

SKU: PARA001 Categories: , , Brand:

In the management of pain and fever associated with conditions such as flu, the common cold, headache, rheumatism, teething and post-operative discomfort. Paralink Suppositories contain paracetamol which relieves pain and reduces temperature. Each suppository contains paracetamol 180mg

Scroll to Top